# SDR ASAA2019070729934

- Difficulty date: July 7, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 20,635 hours, 6,771 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING PRESSURIZATION AUTO FAIL & ALTN LIGHTS ILLUMINATED. GROUNDED - YES. ACCOMPLISHED CABIN PRESSURE CONTROLLER BITE #1 AND #2 DCPC, #2 CONTROLLER LOGGED "OFV LRU FAIL CODE 011" REF FIM 21-31 TASK 801. OUTFLOW VALVE FAIL BITE REF FIM 21-31 TASK 802 OK WITH NO CURRENT FAULTS.
